# SDR UPS99230988

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LEFT O/B FOREFLAP DELAMINATED     REMOVED L/H FOREFLAP PER MM 27-51-11.  INSTALLED TEMPORARY REPAIR PER EO B727-5750-3081-C.  INSTALLED LT FOREFLAP PER MM 27-51-11, OP CHECKS NORMAL.
